Folgen
Antal BEGE
Antal BEGE
Mathematician
Keine bestätigte E-Mail-Adresse - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Coding objects related to Catalan numbers
A Bege, Z Kása
arXiv preprint arXiv:1003.1385, 2010
182010
The Möbius function: generalizations and extensions
J Sándor, A Bege
Adv. Stud. Contemp. Math.(Kyungshang) 6 (2), 77-128, 2003
162003
Generalized perfect numbers
A Bege, K Fogarasi
arXiv preprint arXiv:1008.0155, 2010
152010
On multiplicatively bi-unitary perfect numbers
A Bege
Notes Number Theory Discrete Math 8, 28-36, 2002
82002
Generalized GCD matrices
A Bege
arXiv preprint arXiv:1012.5445, 2010
72010
On (log-) convexity of power mean
A Begea, J Bukor, JT Tóthb
Ann. Math. Inform 42, 3-7, 2013
62013
Algoritmikus kombinaotrika és számelmélet
B Antal, K Zoltán
Presa Universitară Clujeană, 2006
52006
Fixed point theorem in ordered sets and applications
A Bege
Seminar on Fixed Point Theory Cluj-Napoca 3, 129-136, 2002
42002
Fixed points of certain divisor functions
A Bege
Notes Numb. Theory Disc. Math 1, 43-44, 1995
41995
Generalized Mobius-type functions and special set of k-free numbers
A Bege
arXiv preprint arXiv:1002.2756, 2010
22010
A generalization of Apostol's M\" obius functions of order k
A Bege
arXiv preprint arXiv:0907.5293, 2009
22009
Sierpinski-like triangle-patterns in Bi-and Fibo-nomial triangles
A Bege, Z Kátai
Annales Mathematicae et Informaticae, 5-12, 2013
12013
Hadamard product of GCD matrices.
A Bege
Acta Universitatis Sapientiae. Mathematica 1 (1), 43-49, 2009
12009
258 válogatott számelméleti feladat
B Antal
Presa Universitară Clujeană, 2008
12008
Differenciálegyenletek: gyakorlatok és feladatok
A Bege
Presa Universitară Clujeană, 2008
12008
Teoria discretă a punctului fix şi aplicaţii
A Bege
Presa Universitară Clujeană, 2002
12002
Some remarks concerning fixed points in partially ordered sets
A Bege
Notes Number Theory Discrete Math 1, 142-145, 1995
11995
Elementary Problems: E3391-E3396
D Doster, A Bege, BC Berndt, M Song-Qing, H Gauchman, B Haible
The American Mathematical Monthly 97 (6), 528-529, 1990
11990
Quasi-hyperperfect numbers
Z Bartha, A Bege
Zoltán Csörnyei (Ed.), 22, 2012
2012
HYPERPERFECT NUMBERS AND GENERALIZATIONS
Z BARTHA, A BEGE
MaCS 2010 8-th JOINT CONFERENCE ON MATHEMATICS AND COMPUTER SCIENCE, 15, 2011
2011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20